×

zbMATH — the first resource for mathematics

A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines. (English) Zbl 0189.12402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515 – 519. · Zbl 0137.09703
[2] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200 – 216. · Zbl 0152.12601
[3] R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365 – 383. · Zbl 0148.37202
[4] R. D. Anderson, On a theorem of Klee, Proc. Amer. Math. Soc. 17 (1966), 1401 – 1404. · Zbl 0152.12502
[5] S. Banach, Théorie des opérations linéaires, Monografie Mat. PWN, Warsaw, 1932. · JFM 58.0420.01
[6] C. Bessaga, On topological classification of complete linear metric spaces, Fund. Math. 56 (1964/1965), 251 – 288. · Zbl 0138.37404
[7] Czeslaw Bessaga and Victor Klee, Two topological properties of topological linear spaces, Israel J. Math. 2 (1964), 211 – 220. · Zbl 0138.37402 · doi:10.1007/BF02759736 · doi.org
[8] Czesław Bessaga and Victor Klee, Every non-normable Frechet space is homeomorphic with all of its closed convex bodies, Math. Ann. 163 (1966), 161 – 166. · Zbl 0138.37403 · doi:10.1007/BF02052848 · doi.org
[9] C. Bessaga and A. Pełczyński, Some remarks on homeomorphisms of \?-spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 265 – 270. · Zbl 0103.32801
[10] M. Fréchet, Les espaces abstraits, Gauthier-Villars, Paris, 1928. · JFM 54.0614.02
[11] M. Ĭ. Kadec\(^{\prime}\), Topological equivalence of all separable Banach spaces, Dokl. Akad. Nauk SSSR 167 (1966), 23 – 25 (Russian).
[12] M. I. Kadec, A proof of the topological equivalence of all separable infinite-dimensional Banach spaces, Funkcional. Anal. i Priložen. 1 (1967), 61 – 70 (Russian). · Zbl 0166.10603
[13] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[14] V. L. Klee Jr., Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30 – 45. · Zbl 0064.10505
[15] V. L. Klee Jr., A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673 – 674. · Zbl 0070.11103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.